MAUDE Adverse Event Report: MEDIVATORS, INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM

MEDIVATORS, INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM
Model Number 93024-132
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported hemofilter subject of the event is not available to be returned for evaluation.The reported product is indicated for single use and was exchanged upon detection of the filter leak.No issues were identified with the replacement hemofilter.A review of manufacturing records indicates that the reported filter met all pre-release specifications regarding sterility, bacterial endotoxin testing, biocompatibility, product integrity and dimensions.The reported event did not cause or contribute to any serious injury or deterioration of health and is not expected to lead to serious injury if the event were to recur.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that during a procedure involving the medivators hf1200 hemofilter, a filter leak occurred.The reported filter leak resulted in an approximately 100ml volume of patient blood lost.The filter was exchanged and the procedure was completed successfully without delays.No additional reports of malfunction or injury were reported.

Brand Name
RENAFLO II HEMOFILTER
Common Device Name
HIGH PERMEABILITY DIALYSIS SYSTEM
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key13322935
Report Number2150060-2022-00005
Device Sequence Number19250816
Product Code KDI
UDI-Device Identifier00677964000089
UDI-Public00677964000089
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model Number93024-132
Device Lot Number507898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown